Advertisement

Optimal Shape Design for Elliptic Hemivariational Inequalities in Nonlinear Elasticity

  • Zdzislaw Denkowski
  • Stanislaw Migórski
Conference paper
Part of the International Series of Numerical Mathematics book series (ISNM, volume 124)

Abstract

Optimal shape design problem for systems governed by elliptic hemivariational inequality which comes from nonlinear elasticity is considered. A general existence result for this problem is established by the mapping method.

Keywords

Variational Inequality Nonlinear Elasticity Hemivariational Inequality Shape Optimization Problem Optimal Shape Design 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aubin, J.-P.; Cellina, A.: Differential Inclusions, Springer-Verlag, Berlin — Heidelberg — New York — Tokyo, 1984.zbMATHCrossRefGoogle Scholar
  2. [2]
    Buttazzo, G.; Dal Maso, G.: An existence result for a class of shape optimization problems, Arch. Rat. Mech. Anal., 122 (1993), 183–195.zbMATHCrossRefGoogle Scholar
  3. [3]
    Clarke, F. H.: Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, 1983.zbMATHGoogle Scholar
  4. [4]
    DalMaso, G.: An Introduction to Г-convergence, Birkhäuser, Boston, 1993.Google Scholar
  5. [5]
    Denkowski, Z.; Migórski, S.: Optimal shape design problems for a class of systems described by hemivariational inequality, J. Global Optim., to appear.Google Scholar
  6. [6]
    Haslinger, J.; Neittaanmäki, P.; Tiihonen, T.: Shape optimization in contact problems based on penalization of the state inequality, Aplikace Mat., 31 (1986), 54–77.zbMATHGoogle Scholar
  7. [7]
    Liu W. B.; Rubio, J. E.: Optimal Shape Design for Systems Governed by Variational Inequalities, Part 1: Existence Theory for Elliptic Case, J. Optim. Th. Appl., 69 (1991), 351–371.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    Moreau, J. J. Sur les lois de frottement, de plasticité et de viscosité, C. R. Acad. Sci. Paris, 271A (1970), 608–611.Google Scholar
  9. [9]
    Murat, F.; Simon, J.: Sur le Controle par un Domaine Geometrique, Preprint no. 76015, University of Paris 6, 1976.Google Scholar
  10. [10]
    Naniewicz, Z.; Panagiotopoulos, P. D.: Mathematical Theory of Hemivariational Inequalities, Dekker, New York, 1995.Google Scholar
  11. [11]
    Panagiotopoulos, P. D.: Variational-hemivariational inequalities in nonlinear elasticity. The coercive case, Aplikace Mat, 33 (1988), 249–268.MathSciNetzbMATHGoogle Scholar
  12. [12]
    Panagiotopoulos, P. D.: The nonmonotone skin effects in plane elasticity problems obeying to linear elastic and subdifferential material laws, Z. Angew. Math. Mech., 70 (1990), 13–21.MathSciNetzbMATHCrossRefGoogle Scholar
  13. [13]
    Panagiotopoulos, P. D.: Hemivariational Inequalities, Applications in Mechanics and Engineering, Springer-Verlag, Berlin, 1993.zbMATHCrossRefGoogle Scholar
  14. [14]
    Pironneau, O.: Optimal Shape Design for Elliptic Systems, Springer-Verlag, New York, 1984.zbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1998

Authors and Affiliations

  • Zdzislaw Denkowski
    • 1
  • Stanislaw Migórski
    • 1
  1. 1.Institute of Computer ScienceJagiellonian UniversityPoland

Personalised recommendations